# SDR IPXA2021102475281

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: A5398675120400
- Condition: Cracked
- Location: Strg 35rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CDURING CUSTOMER WALK THROUGH FOUND STIFFENER BETWEEN FR85 AND FR86 CRACKEDREMOVED AND REPLACED STIFFENER IAW SRM 51-40-21
